# SDR UPS96821283

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 975106530
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  LT AFT ENTRY DOOR FITTING CRACKED INSIDE 2ND LIGHTNING HOLE FROM TOP FWD SIDE.  REPLACED FITTING PER SRM 51-1-20D.
